EconPapers    
Economics at your fingertips  
 

The Logical Representation of Extensive Games

Giacomo Bonanno ()

International Journal of Game Theory, 1993, vol. 22, issue 2, 153-69

Abstract: Given an extensive form "G", we associate with every choice an atomic sentence and with every information set a set of well-formed formulas (wffs) of propositional calculus. The set of such wffs is denoted by [Gamma](G). Using the so-called topological semantics for propositional calculus (which differs from the standard one based on truth tables), we show that the extensive form yields a topological model of [Gamma](G), that is, every wff in [Gamma](G), is "true in G". We also show that, within the standard truth-table semantics for propositional calculus, there is a one-to-one and onto correspondence between the set of plays of G and the set of valuations that satisfy all the wffs in [Gamma](G).

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:22:y:1993:i:2:p:153-69

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:22:y:1993:i:2:p:153-69